# SDR AALA202011179018

- Difficulty date: November 5, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 18,166 hours, 7,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8530
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CREASE ANGLE AT L2 DOOR CUTOUT AT STA 974 AND LBL 53, MEASURING L=1.5 IN, W=1.0 IN, D=0.01 IN.  ACCOMPLISHED PERMANENT BLEND REPAIR, IAW EA309669.
